# SDR MALA965200

- Difficulty date: November 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC635
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1EN516
- Condition: Dirty
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 3342 - ON APPROACH TO DTW, THE GREEN DOWN AND LOCKED LIGHT FOR THE NOSE GEAR WASN'T RECEIVED UNTIL THE GEAR WAS CYCLED THREE TIMES.  MAINTENANCE CLEANED AND LUBED THE DOWN LOCK POSITION SWITCHES.  ALL CHECKS SATISFACTORY DURING GEAR SWINGS.  (M)
